RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 168, Number 4, Pages 740–742 (Mi dan32321)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Cartan's pseudogroups and the $p$-algebras of Lie

A. I. Kostrikin, I. R. Shafarevich

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (497 kB)

Bibliographic databases:
UDC: 519.46-519.48
Received: 04.03.1966

Citation: A. I. Kostrikin, I. R. Shafarevich, “Cartan's pseudogroups and the $p$-algebras of Lie”, Dokl. Akad. Nauk SSSR, 168:4 (1966), 740–742

Citation in format AMSBIB
\Bibitem{KosSha66}
\by A.~I.~Kostrikin, I.~R.~Shafarevich
\paper Cartan's pseudogroups and the $p$-algebras of Lie
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 168
\issue 4
\pages 740--742
\mathnet{http://mi.mathnet.ru/dan32321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0199235}
\zmath{https://zbmath.org/?q=an:0158.03803}


Linking options:
  • http://mi.mathnet.ru/eng/dan32321
  • http://mi.mathnet.ru/eng/dan/v168/i4/p740

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kostrikin, “Squares of adjoint endomorphisms in simple Lie $p$-algebras”, Math. USSR-Izv., 1:2 (1967), 435–473  mathnet  crossref  mathscinet  zmath
    2. V. G. Kac, “Simple irreducible graded Lie algebras of finite growth”, Math. USSR-Izv., 2:6 (1968), 1271–1311  mathnet  crossref  mathscinet  zmath
    3. A. I. Kostrikin, I. R. Shafarevich, “Graded Lie algebras of finite characteristic”, Math. USSR-Izv., 3:2 (1969), 237–304  mathnet  crossref  mathscinet  zmath
    4. A. A. Premet, “Lie algebras without strong degeneration”, Math. USSR-Sb., 57:1 (1987), 151–164  mathnet  crossref  mathscinet  zmath
    5. M. I. Kuznetsov, “Truncated induced modules over transitive Lie algebras of characteristic $p$”, Math. USSR-Izv., 34:3 (1990), 575–608  mathnet  crossref  mathscinet  zmath
    6. H. Strade, “New methods for the classification of the simple modular Lie algebras”, Math. USSR-Sb., 71:1 (1992), 235–245  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:52
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019